# SDR DALA1208803117

- Difficulty date: February 12, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 4,852 hours, 2,783 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 5347219320000
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN,  BETWEEN FR 66 & 68.  FLOORBEAM Y765 CORRODED.  REMOVED AND REPLACED FLOORBEAM IAW SRM 51-42-11.  FOUND TO BE OUT OF LIMITS IAW SRM 53-41-15.  AFTER CORROSION REMOVAL,  ORIG MAT. 0.157" DAMAGE DIM. L=2.6" W=.80" D=.035".
